# SDR UHLA201601120005

- Difficulty date: January 12, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 16,983 hours, 12,300 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME 17 CROSSBEAM RT SIDE 2 AREAS 21 AND 30.  REPAIRED CROSSBEAM.
